# SDR SIMA20220621002

- Difficulty date: June 21, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 13-14
- Component: Track, R/H
- Component part number: 17003263001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH FLOOR BEAM CORRODED BETWEEN FR 13-14 (MAJOR REPAIR) (LEVEL 2 CORROSION) -C/A-ACCOMPLISHED A PERMANENT REPAIR ON RH FLOOR BEAM BETWEEN FR 13-14 IAW ERS-EJ-53MR-4566.
